[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 15, Issue 2 (3-2022) ::
JSS 2022, 15(2): 381-405 Back to browse issues page
Estimation and Prediction for the Poisson-Exponential Distribution Based on Records and Inter-Record Times: A Comparative Study
Firozeh Bastan, Seyed Mohamad Taghi Kamel MirMostafaee *
Abstract:   (1547 Views)

In this paper, estimation and prediction for the Poisson-exponential distribution are studied based on lower records and inter-record times. The estimation is performed with the help of maximum likelihood and Bayesian methods based on two symmetric and asymmetric loss functions. As it seems that the integrals of the Bayes estimates do not possess closed forms, the Metropolis-Hastings within Gibbs and importance sampling methods are applied to approximating these integrals. Moreover, the Bayesian prediction of future records is also investigated. A simulation study and an application example are presented to evaluate and show the applicability of the paper's results and also to compare the numerical results when the inference is based on records and inter-record times with those when the inference is based on records alone. 

Keywords: Metropolis-Hastings Within Gibbs Algorithm, Lower Record Statistics, Inter-Record Times, Monte Carlo Simulation, Importance Sampling.
Full-Text [PDF 290 kb]   (527 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2020/03/27 | Accepted: 2022/03/1 | Published: 2021/10/4
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bastan F, Kamel MirMostafaee S M T. Estimation and Prediction for the Poisson-Exponential Distribution Based on Records and Inter-Record Times: A Comparative Study. JSS. 2022; 15 (2) :381-405
URL: http://jss.irstat.ir/article-1-709-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 15, Issue 2 (3-2022) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.06 seconds with 30 queries by YEKTAWEB 4414